# SDR SWAA2016013048462

- Difficulty date: December 28, 2015
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN COMMON TO TE NUTPLATE STRIP, 2 EACH FASTENER HOLES CRACKED, BETWEEN RSS 260 - 262.  REPAIRED SKIN IAW EA.
